# SDR UPS03441467

- Difficulty date: October 13, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 65B132243
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D- BS 1241 - 1265 CANTED BULKHEAD APU FUEL LINE CLOSURE PANEL CRACKED.  CLOSURE PANEL REPLACED AS PER SRM 51-10-01 PAGE 8.
